Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 16, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Feb 5, 2008, 11:30 PM EST for Bartholomew County, Decatur County, Jennings County, Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 11:30 PM EST (04:30 UTC)
- Expired
- Feb 6, 2008, 12:15 AM EST
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Bartholomew County, IN, Decatur County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 84 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 12:02 AM EST | TSTM WND DMG | 1 S Greensburg, IN | TRAILERS BLOWN OVER...HOUSE UNDER CONSTRUCTION COLLASPED...LARGE TREES UPROOTED AND UTILITY POLES SNAPPED. HAPPENED OVER 1-2 MILE AREA ON SOUTH SIDE OF GREENSBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 8:08 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 537 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 060430
SVRIND
INC005-031-079-060515-
/O.NEW.KIND.SV.W.0016.080206T0430Z-080206T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 PM EST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
DECATUR COUNTY IN CENTRAL INDIANA...
JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1215 AM EST
* AT 1126 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF NORTH VERNON...
OR ABOUT 6 MILES NORTH OF SEYMOUR...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NORTH VERNON BY 1135 PM EST...
HARTSVILLE BY 1140 PM EST...
WESTPORT BY 1145 PM EST...
ST. PAUL BY 1150 PM EST...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 126 AND 143.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3926 8532 3920 8545 3894 8547 3884 8564
3885 8579 3924 8581 3935 8570 3935 8564
3943 8564 3944 8531
TIME...MOT...LOC 0430Z 242DEG 48KT 3907 8579
$$
PUMA4 follow-up statements
000
WWUS53 KIND 060440
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1140 PM EST TUE FEB 5 2008
INC005-031-079-060515-
/O.CON.KIND.SV.W.0016.000000T0000Z-080206T0515Z/
BARTHOLOMEW-DECATUR-JENNINGS-
1140 PM EST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR JENNINGS...NORTHEASTERN BARTHOLOMEW AND DECATUR COUNTIES...
AT 1135 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF NORTH
VERNON...OR ABOUT 13 MILES SOUTHEAST OF COLUMBUS...MOVING NORTHEAST
AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESTPORT BY 1145 PM EST...
ST. PAUL BY 1150 PM EST...
GREENSBURG BY 1155 PM EST...
NEWPOINT BY MIDNIGHT EST...
LAT...LON 3926 8532 3920 8545 3894 8547 3884 8564
3885 8579 3924 8581 3935 8570 3935 8564
3943 8564 3944 8531
TIME...MOT...LOC 0440Z 242DEG 48KT 3913 8564
$$
DWM000
WWUS53 KIND 060451
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1151 PM EST TUE FEB 5 2008
INC005-060501-
/O.CAN.KIND.SV.W.0016.000000T0000Z-080206T0515Z/
BARTHOLOMEW-
1151 PM EST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARTHOLOMEW
COUNTY IS CANCELLED...
LAT...LON 3926 8532 3920 8545 3894 8547 3884 8564
3885 8579 3927 8561 3940 8559 3944 8531
TIME...MOT...LOC 0451Z 248DEG 43KT 3910 8553
$$
INC031-079-060515-
/O.CON.KIND.SV.W.0016.000000T0000Z-080206T0515Z/
DECATUR-JENNINGS-
1151 PM EST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR JENNINGS AND DECATUR COUNTIES...
AT 1148 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTHEAST OF NORTH VERNON...OR ABOUT 19 MILES NORTHEAST OF
SEYMOUR...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLHOUSEN BY MIDNIGHT EST...
NEWPOINT BY 1210 AM EST...
LAT...LON 3926 8532 3920 8545 3894 8547 3884 8564
3885 8579 3927 8561 3940 8559 3944 8531
TIME...MOT...LOC 0451Z 248DEG 43KT 3910 8553
$$
PUMA000
WWUS53 KIND 060500
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1200 AM EST WED FEB 6 2008
INC031-079-060515-
/O.CON.KIND.SV.W.0016.000000T0000Z-080206T0515Z/
DECATUR-JENNINGS-
1200 AM EST WED FEB 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EST
FOR JENNINGS AND EASTERN DECATUR COUNTIES...
AT 1157 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
7 MILES SOUTHWEST OF MILLHOUSEN...OR ABOUT 19 MILES SOUTHWEST OF
BATESVILLE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILLHOUSEN BY 1205 AM EST...
GREENSBURG BY 1210 AM EST...
NEWPOINT BY 1215 AM EST...
LAT...LON 3926 8532 3920 8545 3893 8548 3884 8564
3885 8579 3924 8551 3942 8547 3944 8531
TIME...MOT...LOC 0500Z 243DEG 35KT 3913 8546
$$
PUMA000
WWUS53 KIND 060510
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1210 AM EST WED FEB 6 2008
INC031-079-060520-
/O.EXP.KIND.SV.W.0016.000000T0000Z-080206T0515Z/
DECATUR-JENNINGS-
1210 AM EST WED FEB 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR JENNINGS AND EASTERN DECATUR
COUNTIES EXPIRES AT 1215 AM EST...
THE STORM HAS DECREASED IN INTENSITY AND HAS EXITED THE WARNED AREA.
THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3926 8532 3920 8545 3893 8548 3884 8564
3885 8579 3924 8551 3942 8547 3944 8531
TIME...MOT...LOC 0510Z 243DEG 35KT 3917 8535
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 5:55 PM EST, 5 hours 35 minutes earlier.
Area forecast discussion, Feb 5, 5:55 PM EST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 555 PM EST TUE FEB 5 2008 .AVIATION... DISCUSSION FOR THE 00Z TAFS TRWS EXPECTED TO INCRS IN CVRG DURING THE EVENING PER REGIONAL AND NATIONAL RADAR TRENDS. OTHERWISE...MOSTLY IFR CIGS TNGT IMPVG TO MVFR MID MORNING TOMORROW. VSYS ALSO EXPECTED TO BE IFR THROUGH THE PD...WHILE WINDS GUSTING TO 25 MPH BY LATE EVE WL SHIFT FM THE ENE TO THE SE TO THE SW AS THE SFC LOW LIFTS ACRS THE QUASI-STNRY BOUNDARY ACRS SRN INDIANA TNGT. COULD STILL SOME RWS AROUND TOWARD 12Z AND TOMORROW...BUT BULK OF THE RAINFALL SHOULD BE OVER. && .DISCUSSION... FOCUS ON THIS FORECAST WILL REMAIN ON SEVERE AND FLOOD CONCERNS IN THE NEXT 24 HOURS. THE CURRENT SETUP SHOWS A WARM FRONT REMAINING SOUTH OF CENTRAL INDIANA. TEMPERATURES HAVE REMAINED IN THE 30S TO LOW 50S ACROSS THE AREA. THE SUNSHINE AND WARMER TEMPERATURES REMAINS TO OUR SOUTH...SO SURFACE BASED CONVECTION DOES NOT APPEAR VERY LIKELY ACROSS MOST OF THE AREA EXCEPT THE FAR SOUTH. THE KEY WILL BE HOW FAR SOUTH THIS WARM FRONT PUNCHES LATE THIS AFTERNOON. THE AFTERNOON SOUNDINGS IN THE WARM SECTOR SHOW THAT WHILE THERE IS A LOT OF CAPE...THERE HAS ALSO BEEN A VERY STRONG CAP...IN FACT STRONGER THAN WHAT THE MODELS HAD PREVIOUSLY INDICATED. H7 TEMPS WERE SEVERAL DEGREES WARMER FROM ACTUAL OBSERVATIONS VS WHAT THE MODELS HAD INDICATED. BUT AT THE TIME OF WRITING...SURFACE BASED CONVECTION WAS BEGINNING TO RAPIDLY DEVELOP IN SOUTHEAST MISSOURI IN THE WARM SECTOR. THE GREATER CONCERN FOR SEVERE WEATHER WILL APPEAR TO BE AFTER MIDNIGHT AS THE LOW CROSSES THE AREA WITH A POSSIBLE SQUALL LINE AND DAMAGING WIND BEING THE GREATEST THREAT. WILL TRY AND ACCOUNT FOR THIS IN THE GRIDS AND NOT MENTION POSSIBLE SEVERE WEATHER IN THE GRIDS UNTIL LATER THIS EVENING RATHER THAN THIS AFTERNOON. HEAVY RAIN WILL BE AN ADDITIONAL THREAT AS WELL AS ALL MODELS AND HPC QPF CONTINUE TO INDICATE 1 TO 2 OR 3 INCHES OF RAIN POSSIBLE TONIGHT. WITH THAT IN MIND WILL CONTINUE THE FLOOD WARNING FOR THE REST OF TONIGHT. TEMPERATURES WILL BE ANOTHER ISSUE WITH REGARDS TO WHEN THE COOLER AIR ARRIVES. THE NEWEST MODEL RUNS ARE CONSIDERABLY WARMER THAN THE OLDER RUNS. AT THIS POINT...THE THREAT OF SNOW BEHIND THE SYSTEM SEEMS GREATLY DIMINISHED. WILL CHANGE THE FORECAST TO KEEP IT WARMER FOR LONGER TONIGHT...WITH THE BEST COLD ADVECTION NOT LIKELY TO HAPPEN UNTIL AFTER 12Z ON WEDNESDAY. EXTENDED DISCUSSION /SATURDAY THROUGH TUESDAY/ THE MAIN FEATURE DURING THE EXTENDED WILL BE ANOTHER TURN TO COLDER WEATHER OVER THE WEEKEND. A STRONG COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY. WILL BRING IN A CHANCE OF SHOWERS AHEAD OF IT. AFTER FROPA WILL CHANGE THE CHANCE TO SNOW SHOWERS. 850 MB TEMPS DROP TO -20 TO -24 ON SUNDAY. TEMPS THEN STAY COLD THROUGH THE END OF THE EXTENDED PERIOD. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ021-028>031-035>049- 051>057-060>065-067>072. && EXTENDED...SH AVIATION...MK SHORT TERM...LAJ
Hazardous weather outlook, Feb 5, 4:34 PM EST, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 434 PM EST TUE FEB 5 2008 INZ039>042-044>049-051>057-060>065-067>072-062145- HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 434 PM EST TUE FEB 5 2008 ...FLOOD WARNING IN EFFECT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT WITH DAMAGING WINDS AND ISOLATED TORNADOES BEING THE PRIMARY THREATS. WIDESPREAD HEAVY RAIN IS EXPECTED TO PRODUCE WIDESPREAD FLOODING...INCLUDING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SIGNIFICANT FLOODING IS EXPECTED ON THE WHITE...EAST FORK WHITE...WABASH...AND OTHER CENTRAL INDIANA RIVERS. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND OVERNIGHT. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY FLOODED ROADWAYS OR EXCESSIVE RAINFALL. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>038-043-062145- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-VERMILLION- 434 PM EST TUE FEB 5 2008 ...FLOOD WARNING IN EFFECT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN SECTIONS OF CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. WIDESPREAD HEAVY RAIN IS EXPECTED TO PRODUCE WIDESPREAD FLOODING...INCLUDING FLASH FLOODING. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SIGNIFICANT FLOODING IS EXPECTED ON THE WHITE...EAST FORK WHITE...WABASH AND OTHER CENTRAL INDIANA RIVERS. CHECK THE LATEST FLOOD STATEMENT FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... ORGANIZED SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SPOTTERS ARE ENCOURAGED TO REPORT FLOODED ROADWAYS OR EXCESSIVE RAINFALL. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Feb 5, 10:10 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HEAVY RAIN PARAGON 39.39N 86.56W
02/05/2008 M1.63 INCH MORGAN IN TRAINED SPOTTER
1.63 INCHS OF RAIN TODAY
&&
JPLocal storm report, Feb 5, 10:37 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG BLOOMFIELD 39.03N 86.94W
02/05/2008 GREENE IN AMATEUR RADIO
ROOF OF HOME BLOWN OFF. WINDOWS BLOWN OUT AT A 2ND HOME
NEARBY.
&&
JPLocal storm report, Feb 5, 10:54 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG BRAZIL 39.52N 87.12W
02/05/2008 CLAY IN BROADCAST MEDIA
MCDONALDS SIGN BLOWN DOWN
&&
JPLocal storm report, Feb 5, 11:20 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 PM EST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM TSTM WND DMG SEYMOUR 38.96N 85.89W
02/05/2008 JACKSON IN TRAINED SPOTTER
DOWNTOWN SEYMOUR WITHOUT POWER.
&&
JPLocal storm report, Feb 5, 11:24 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1124 PM EST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 4 W SEYMOUR 38.96N 85.96W
02/05/2008 JACKSON IN AMATEUR RADIO
PSBL TORNADO...ROOF OFF HOME IN CORTLAND.
&&
JPLocal storm report, Feb 5, 11:29 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1129 PM EST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG BRAZIL 39.52N 87.12W
02/05/2008 CLAY IN PUBLIC
ESTIMATED 70 MPH WINDS...FENCE BLOWN DOWN.
&&
JPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 8:22 PM EST | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Sullivan | 38 min |
| Feb 5, 8:34 PM EST | Tornado Warning | IND | Greene, Knox, Sullivan | 41 min |
| Feb 5, 8:46 PM EST | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vermillion, Vigo | 44 min |
| Feb 5, 8:56 PM EST | Flash Flood Warning | IND | Fountain, Tippecanoe, Vermillion, Warren | 4 hr |
| Feb 5, 8:56 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe, Owen | 49 min |
| Feb 5, 9:10 PM EST | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Morgan, Owen, Putnam | 50 min |
| Feb 5, 9:39 PM EST | Flash Flood Warning | IND | Daviess, Knox, Martin | 4 hr |
| Feb 5, 9:42 PM EST | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Johnson, Marion, Morgan and 1 more | 48 min |
| Feb 5, 10:15 PM EST | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 45 min |
| Feb 5, 10:39 PM EST | Flash Flood Warning | IND | Lawrence | 3 hr |
| Feb 5, 10:59 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.